Please use this identifier to cite or link to this item:
Title: Equidimensional symmetric algebras
Authors: Marcelo, Agustín
Marcelo, Félix
Rodríguez, César 
UNESCO Clasification: 12 Matemáticas
Keywords: Minimal components
Prime submodules
Symmetric algebra
Issue Date: 2010
Journal: Journal of the Korean Mathematical Society 
Abstract: By using as main tool the theory of prime submodules this article is devoted to describing the structure of the minimal prime ideals of the equidimensional symmetric algebra of a finitely generated module.
ISSN: 0304-9914
DOI: 10.4134/JKMS.2010.47.2.289
Source: Journal of the Korean Mathematical Society [ISSN 0304-9914], v. 47 (2), p. 289-297
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.